MAUDE Adverse Event Report: MAKO SURGICAL CORP. ACE SHELL-CLUST HOLE POR-48MM IMPLANT; HIP PROSTHESIS, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER, + ADDITIVE, POROUS,

MAKO SURGICAL CORP. ACE SHELL-CLUST HOLE POR-48MM IMPLANT; HIP PROSTHESIS, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER, + ADDITIVE, POROUS,
Catalog Number 186002-48
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: cat# 186132-48; device description: ace linr-e-poly neut-32/48 implant; lot# 191531-01 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Surgeon performed a full implant extraction and i&d of a right hip due to infection.Surgeon implanted an exeter cup and stem as an antibiotic spacer.Revision, infection.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding infection involving a mako shell was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot and sterile lot referenced.Conclusions: it was reported that the surgeon performed a full implant extraction and i&d of a right hip due to infection.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
ACE SHELL-CLUST HOLE POR-48MM IMPLANT
Common Device Name
HIP PROSTHESIS, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER, + ADDITIVE, POROUS,
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
deepan raju srinivasan
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24267957
Report Number3005985723-2026-00052
Device Sequence Number9947957
Product Code OQG
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K112802
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue Number186002-48
Device Lot Number031537-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexFemale